American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Seyedehsomayeh Hosseini and Mohamad R. Pouryayevali. On the metric projection onto prox-regular subsets of Riemannian manifolds. Proc. Amer. Math. Soc. 141 (2013) 233-244.
Abstract, references, and article information   
View Article: PDF

[2] Jiabao Su and Rushun Tian. Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 140 (2012) 891-903. MR 2869073.
Abstract, references, and article information   
View Article: PDF

[3] Frédéric Bernard, Lionel Thibault and Nadia Zlateva. Prox-regular sets and epigraphs in uniformly convex Banach spaces: Various regularities and other properties. Trans. Amer. Math. Soc. 363 (2011) 2211-2247. MR 2746681.
Abstract, references, and article information   
View Article: PDF

[4] Boris S. Mordukhovich and Bingwu Wang. Differentiability and regularity of Lipschitzian mappings. Proc. Amer. Math. Soc. 131 (2003) 389-399. MR 1933329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Aris Daniilidis, Pando Georgiev and Jean-Paul Penot. Integration of multivalued operators and cyclic submonotonicity. Trans. Amer. Math. Soc. 355 (2003) 177-195. MR 1928084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lixin Cheng and Marián Fabian. The product of a Gâteaux differentiability space and a separable space is a Gâteaux differentiability space. Proc. Amer. Math. Soc. 129 (2001) 3539-3541. MR 1860485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. A. Poliquin, R. T. Rockafellar and L. Thibault. Local differentiability of distance functions. Trans. Amer. Math. Soc. 352 (2000) 5231-5249. MR 1694378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Claude Lemaréchal, François Oustry and Claudia Sagastizábal. The $\mathcal U$-Lagrangian of a convex function. Trans. Amer. Math. Soc. 352 (2000) 711-729. MR 1487623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jonathan M. Borwein and Warren B. Moors. Separable determination of integrability and minimality of the Clarke subdifferential mapping. Proc. Amer. Math. Soc. 128 (2000) 215-221. MR 1622793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Combari, A. Elhilali Alaoui, A. Levy, R. Poliquin and L. Thibault. Convex composite functions in Banach spaces and the primal lower-nice property. Proc. Amer. Math. Soc. 126 (1998) 3701-3708. MR 1451793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. Combari and L. Thibault. On the graph convergence of subdifferentials of convex functions. Proc. Amer. Math. Soc. 126 (1998) 2231-2240. MR 1485464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jonathan M. Borwein, Jay S. Treiman and Qiji J. Zhu. Necessary conditions for constrained optimization problems with semicontinuous and continuous data. Trans. Amer. Math. Soc. 350 (1998) 2409-2429. MR 1433112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Jourani and L. Thibault. Chain rules for coderivatives of multivalued mappings in Banach spaces . Proc. Amer. Math. Soc. 126 (1998) 1479-1485. MR 1443159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Massimo Ferrarotti and Leslie C. Wilson. Generalized Hestenes' Lemma and extension of functions. Trans. Amer. Math. Soc. 350 (1998) 1957-1975. MR 1422896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. A. Poliquin and R. T. Rockafellar. Prox-regular functions in variational analysis. Trans. Amer. Math. Soc. 348 (1996) 1805-1838. MR 1333397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Boris S. Mordukhovich and Yongheng Shao. Nonsmooth sequential analysis in Asplund spaces. Trans. Amer. Math. Soc. 348 (1996) 1235-1280. MR 1333396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. B. Levy, R. Poliquin and L. Thibault. Partial extensions of Attouch's theorem with applications to proto-derivatives of subgradient mappings . Trans. Amer. Math. Soc. 347 (1995) 1269-1294. MR 1290725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Philip D. Loewen and Harry H. Zheng. Epi-derivatives of integral functionals with applications . Trans. Amer. Math. Soc. 347 (1995) 443-459. MR 1282892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Didier Aussel, Jean-Noël Corvellec and Marc Lassonde. Mean value property and subdifferential criteria for lower semicontinuous functions . Trans. Amer. Math. Soc. 347 (1995) 4147-4161. MR 1307998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Fabián and D. Preiss. On intermediate differentiability of Lipschitz functions on certain Banach spaces . Proc. Amer. Math. Soc. 113 (1991) 733-740. MR 1074753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Roberto Cominetti. On pseudo-differentiability . Trans. Amer. Math. Soc. 324 (1991) 843-865. MR 992605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alejandro Jofré and Lionel Thibault. $D$-representation of subdifferentials of directionally Lipschitz functions . Proc. Amer. Math. Soc. 110 (1990) 117-123. MR 1015680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Nobuyuki Kato. On the second derivatives of convex functions on Hilbert spaces . Proc. Amer. Math. Soc. 106 (1989) 697-705. MR 960646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Maria Elena Verona. More on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 137-140. MR 938657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. T. Rockafellar. First- and second-order epi-differentiability in nonlinear programming . Trans. Amer. Math. Soc. 307 (1988) 75-108. MR 936806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. M. Borwein and D. Preiss. A smooth variational principle with applications to subdifferentiability and to differentiability of convex functions . Trans. Amer. Math. Soc. 303 (1987) 517-527. MR 902782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Doug Ward. Convex subcones of the contingent cone in nonsmooth calculus and optimization . Trans. Amer. Math. Soc. 302 (1987) 661-682. MR 891640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jay S. Treiman. Clarke's gradients and epsilon-subgradients in Banach spaces . Trans. Amer. Math. Soc. 294 (1986) 65-78. MR 819935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard A. Graff. A simple theory of differential calculus in locally convex spaces . Trans. Amer. Math. Soc. 293 (1986) 485-509. MR 816306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. D. Ioffe. Subdifferentiability spaces and nonsmooth analysis. Bull. Amer. Math. Soc. 10 (1984) 87-90. MR 722857.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 59 found      Go to page: 1 2